Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Peeling skin on fingers, psoriasis. Using prednisone, topical ointments. Will humira injection help?

For the past several years severe peeling of skin on tips of fingers, and with use of prednisone seems to cure the problem then it reoccurs, used many different types of topical creams/ointments but no effect, include clobetsol. A biopsy was positive for psoriasis . A very recent blood test revealed a Vitamin B defiency, thus on a Vitamin B complex for the past two months. Most recent recommendation was the use of Humira injection. Past history of a breast cancer w/removal of 21 lymphnodes(negative) 15 yrs ago.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Use of HUMIRA may result in serious infections from TB,fungi,various types of bacteria and viruses.
The use of lymphoma may cause lymphoma and various types of cancers.
This drug is definitely used in psoriasis but in moderate to severe cases ,where other modes of treatment have failed.
Please discuss with your doctor in detail before starting this drug.
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor